# SDR CED2004F00004

- Difficulty date: May 28, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N8005Y
- Make and model: Lear 25B
- Aircraft serial: 121
- Engine: Ge CJ6106
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE CREW EXPERIENCED INDICATION OF FIRE ON THE NR 2 ENGINE.  THE CREW THEN FOLLOWED THE EMERGENCY CHECK LIST AND COULD NOT EXTINGUISH THE FIRE LIGHT.  THE CREW THEN DECLARED AN EMERGENCY AND LANDED AT THEIR DESTINATION WITHOUT FURTHER INCIDENT.  ONCE CREW LANDED THEY COULD FIND NO EVIDENCE OF FIRE.  MAINTENANCE CREW IS ENROUTE TO AIRCRAFT.  SUSPECT FALSE FIRE WARNING INDICATION.
